© 2015 Elsevier Inc. We develop the averaging theory of first and second order for studying the periodic solutions of discontinuous piecewise differential systems in arbitrary dimension and with an arbitrary number of systems with the minimal conditions of differentiability. We also provide two applications.
|Journal||Journal of Differential Equations|
|Publication status||Published - 1 Jan 2015|
- Discontinuous differential systems
- Limit cycles averaging theory
- Nonsmooth dynamical systems
- Periodic solutions
Llibre, J., Mereu, A. C., & Novaes, D. D. (2015). Averaging theory for discontinuous piecewise differential systems. Journal of Differential Equations, 258(11), 4007-4032. https://doi.org/10.1016/j.jde.2015.01.022